# SDR 95FDEA00863

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING INTO OAK, DID NOT GET NOSE GEAR LIGHT, DOWN AND LOCKED.
